# SDR CALA2024122301620

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 79,244 hours, 27,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE EMERGENCY EXIT ROW LIGHT INOP ALL BULBS IN SIGN ARE BLOWN OUT, NEED 12 M&E PN 29-3351-3-0015 RE-LAMPED EMERGENCY EXIT SIGN NO FIX RE-LAMPED SIGN NO FIX REF 737WDM 33-51-11-8 & AMM TASK33-51-06-960-804 REPLACED BATTERY CHARGER M1668 FUSES F3 & F4 AT LEFT OVERWING ESCAPE. ALL EMERGENCY LIGHTS AND EXIT SIGNS CHECK GOOD.
